# SDR SWAA2017071014865

- Difficulty date: June 21, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N7858A
- Make and model: Boeing 737790
- Aircraft serial: 29361
- Aircraft time: 37,332 hours, 24,709 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: 115A2781
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING LOWER FORWARD ACCESS PANEL ATTACH STRIP WAFFLE PLATE CRACKED BETWEEN ORSS. 256 TO ORSS. 266.   R & R THE PLATE IAW SRM.
